Symbicort tongue

Common Questions and Answers about Symbicort tongue

symbicort

I am about to have a tonsillectomy at the age of 53. I have been using symbicort for several months and suffered from oral thrush a while ago after biting my tongue. Can I still use this while recovering from my operation?
What is the best OTC treatment for dry mouth and especially sore and painful tongue caused by dry mouth. Biotene samples are not giving me the relief I need and neither is saliva subsitute. They only last less than a minute. I have been constantly chewing bubble gum because I don't know what else to do but that is making my tongue more raw and sore and causing minor mouth sores. I feel I am becoming addicted to bubble gum just to get relief and in reality it only helps while I am chewing it.
Hi, This isn't a question, just a suggestion. I got thrush from Symbicort. I rinse everytime I use it...just like I was told, just like the instructions say...but I still got it. If you've never had it, it feels like mouth (tongue and throat) ulcers. They look like fuzzy white spots and your tongue is white. My advice BRUSH after using ICS, especially if you've taken antibiotics recently or have started to take a medication that makes your mouth dry.
swelling of your face, lips, tongue, or throat. Call your doctor at once if you have a serious side effect such as: bronchospasm (wheezing, chest tightness, trouble breathing), especially after starting a new canister of this medicine; chest pain and fast, pounding, or uneven heart beats; tremor, nervousness; or dangerously high blood pressure (severe headache, blurred vision, buzzing in your ears, anxiety, confusion, chest pain, shortness of breath, uneven heartbeats, seizure).
I swtiched to Spiriva which caused me to have an extremely dry mouth and my tongue was swelling. I went back to Advair the voice issues returned. I was supposed to also be using Asmanex at night but rarely did. Now I'm thinking of trying just the Asmanex along with the Singulair. Should I use it once a day or only at night?
The new doctor agreed that I had asthma and prescribed Singular and Symbicort. Again, I saw no results but my doctor insisted that I stayed with the treatment. After I year, I moved to Japan and was still using Symbicort and Singular with no affect on my cough. I started seeing a new doctor who told me that I had walking pneumonia. He prescribed a large round of anitboitics. Little has changed.
However now I have congestion, is there anything else I could take? Had facial, tongue, etc swelling on Advair and alarming bronchspasm on Symbicort.
Hello, a month ago I saw my doctor for a cold, I had colored mucus & ran a fever & my sinus's were tender! Sinus infection was the diagnosis & was given Augmentin for 10 days. I was also coughing a bit too, but the post nasal drip was really bad. After my 10 days on the antibiotic all my mucus ran clear & I was feeling better, however the cough was more prominent!
Its irritated enough to force me to take my inhaler. When I take my inhaler (either xopenex, or symbicort) it makes this bump itch and tingle more, to the point where I scratch at it while I'm holding my breath. But it also relieves it after I am finished taking my inhaler. This has happened for almost 20 years.
About a week ago, my doctor gave me a sample of Symbicort 160/4.5 to try once in the morning and once at night. For the first 3 days on it, I needed to use my rescue inhaler only once which is a vast improvement for me. Usually I need about 4-6 puffs daily. I also greatly improved my diet a few weeks ago (no sugar, bread, coffee, fried foods, etc.). I've craved sweets my entire life and would often go on sugar binges that would make the average person sick to their stomach.
I am also sticking my tongue out as far as I can when I gargle to get the back part of my tongue. That seems to be helping a lot. The research I have done on thrush said not to use mouth washes as they tend to dry out the mouth which encourages thrush growth. Thrush is a yeast and salt kills yeast (bread baking principle). I decided to try a warm saline gargle to see if that helped any and it seems to be helping me. Feel better.
My doctor put me back on the nebulizer, but that didn't seem to make a difference yet. I have been on Symbicort 160 since the start of my Asthma treatment. The only thing that helps is the Albuterol to stop the Asthma attack. I have noticed that the Asthma attacks mostly happen at night and that I get a rash on my chest, forearms, and cheeks. The tip of my tongue is red and it hurts all the time. I guess I am allergic to something.
Air trapping could be just some asthma, which you apparently are being treated for with Symbicort and the Albuterol. I find that Symbicort is supposed to be used once daily and if you are requiring Albuterol inhaler 4 times daily (that is way too much). Albuterol will make the heart work harder, and it sounds like your heart has been working quite hard with a diagnosis of LVH.
Obstructive Sleep Apnea is when the tongue and soft tissue relax and cause an upper airway obstruction. The tracheostomy should help with the OSA but the asthma will not improve. The mouth and nose adds humidity to the inhaled air which is bypassed by the tracheostomy. Also dust particles and allergens get trapped by your nose preventing entry into your lungs. Therefore a tracheostomy might not make the asthma worse but it is not gonna make it better.
This happens a lot with my allergies and I have Symbicort by my side in case of real shortness of breath. I also felt ear pressure constantly on my left ear, but that also came and went. Long story short, on the last day of medication, the first day without anti inflammatories, I started having throat ache again, but this time a very peculiar one: I feel as though something is swollen at the back of the throat, giving me pain sensation that stretches to the ear. It's always on one side e.g.
so sorry to hear that you are having such a rough time! Are you on the puffers with steroids? I am on Symbicort and Ventolin. I am very careful about rinsing and brushing and all that but it seems that I also have against me the meds that I have to take in order to function. They apparently hinder my ability to absorb calcium, protein etc. You have a lot more reason to be worried I would say. I would say that you should talk to your doc about this as well...
Theo-Dur (theophylline), Symbicort (budesonide/formoterol) Moderate Drug Interaction MONITOR: Theophylline and beta-2 agonists are commonly used together to produce bronchodilation. However, increased or decreased theophylline levels, hypokalemia, and arrhythmias have been reported during their concomitant use. Data have been conflicting. The mechanism is unknown.
i have been sick on occassion. My tongue is also affected , it is numb and tingling with episodes of severe waves of tickling leading to coughing. I cannot work my social life is curtailed. It is highly embarrassing and debilitating.
I may have it? My tongue is a lil white in the back... constant bad breath... and im not sure but I think I have had a few yeast infections (vaginal) Sound like it? If so, can it get worse if not treated? From what I read... it can get bad... true? Thanks!
Last night I was breathing through my mouth so much that my tongue swelled up a bit and was painful to get back into my mouth. I cant stand it.. the headches, the sneezing the runny nose, congestion itchy eyes red and swollen. Sometimes it is painful to even sneeze. I cant stand it/ I am sorry to see so many people in this same misery.
I know its psychological but that doesnt help whilst in the throes of one of these attacks and if an attack really takes hold of me I get tongue rolling and twitching which can go on for days. Breathing into a paper bag does nothing for me. What a relief to find this forum.
MedHelp Health Answers